Journal article icon

Journal article

RECTIFIABLE METRIC-SPACES - LOCAL-STRUCTURE AND REGULARITY OF THE HAUSDORFF MEASURE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/2160371

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
121
Issue:
1
Pages:
113-123
Publication date:
1994-05-05
DOI:
ISSN:
0002-9939
URN:
uuid:4544dca1-ddb0-489b-a84c-b573c8802096
Source identifiers:
26482
Local pid:
pubs:26482

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP